Quelques résultats de division dans A (Ω)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 1, p. 35-63
@article{ASNSP_1988_4_15_1_35_0,
     author = {Hickel, Michel},
     title = {Quelques r\'esultats de division dans $A^\infty (\Omega )$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 15},
     number = {1},
     year = {1988},
     pages = {35-63},
     zbl = {0683.46040},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_1_35_0}
}
Hickel, Michel. Quelques résultats de division dans $A^\infty (\Omega )$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 1, pp. 35-63. http://www.numdam.org/item/ASNSP_1988_4_15_1_35_0/

[1] E. Amar, Cohomologie complexe et applications, J. London Math. Soc. (2) 29, (1984), p. 127-140. | MR 734998 | Zbl 0583.32033

[2] E. Amar, Non division dans A∞(Ω), Math. Z. Band 188, 1985, p. 493-511. | Zbl 0547.32010

[3] E. Amar, Division, avec singularités, dans A∞(Ω), prépublication, Université Bordeaux I n° 8602.

[4] P. De Bartolomeis - G. Tomassini, Finetely generated ideals in A∞(D), Adv. in Math. (46) 1982, p. 162-170. | Zbl 0499.32012

[5] P. De Bartolomeis, Holomorphic generators of some ideals in C∞(D), preprint.

[6] E. Bierstone - P.D. Milman, Composite differentiable functions, Ann. of Math. 116, (1982), p. 541-558. | MR 678480 | Zbl 0519.58003

[7] E. Bierstone - P.D. Milman, Relations among analytic functions, preprint.

[8] E. Bierstone - Lettres à E. Amar (juin, juillet 1984).

[9] E. Bierstone - P.D. Milman, Ideals of holomorphic functions with C∞ boundary values on pseudo convex domain, preprint (1986).

[10] J. Bruna - J.M. Ortega, Closed finetely generated ideals in algebras of holomorphic functions and smooth to the boundary in strictly pseudo-convex domains, Math. Ann. 268, p. 137-157, (1984). | MR 744604 | Zbl 0533.32002

[11] Catlin (D.), Global regularity of the ∂. Neumann problem, Proced. sympt. pures Math. vol 41, (1984), p. 39-49. | Zbl 0578.32031

[12] J. D'Angelo, Real hypersurfaces, orders of contact and applications, Ann. of Math. (2) 115, (1982), p. 615-637. | MR 657241 | Zbl 0488.32008

[13] G. Fischer, Complex analytic geometry, Springer Lecture Notes in Math. n° 538. | MR 430286 | Zbl 0343.32002

[14] R. Gay - A. Sebbar, Division et extension dans l'algèbre A∞(Ω) d'un ouvert pseudo-convexe à bord lisse de Cn, Math. Z. Band 189, 1985, p. 421-447. | Zbl 0547.32009

[15] M. Hickel, Sur un problème de division dans l'algèbre A∞(Ω) d'un ouvert faiblement pseudo-convexe de C2, prépublication.

[16] H. Hironaka, Sub analytic sets. Number theory, Algebraic geometry and commutative algebra, p. 453-493, Kinokuniya Tokyo 1973. | MR 377101 | Zbl 0297.32008

[17] P. Jakobczazk, On Fornaess imbedding Theorem, preprint.

[18] J.J. Kohn, Global regularity of ∂ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc. 181, p. 273-292 (1973). | Zbl 0276.35071

[19] B. Malgrange, Ideals of differentiable functions, Oxford university press, 1966. | MR 212575 | Zbl 0177.17902

[20] B. Malgrange, Sur les fonctions différentiables et les ensembles analytiques, Bull. Soc. Math. France, 91, 1963, p. 113-127. | Numdam | MR 152673 | Zbl 0113.06302

[21] A. Nagel, Flatness criteria for modules of holomorphic functions on On, Duke Math. J., vol. 40 (1973), p. 433-448. | MR 344517 | Zbl 0263.32004

[22] A. Nagel, On algebras of holomorphic functions with C∞ boundary values, Duke Math. J., vol. 41, (1974), p. 527-535. | Zbl 0291.32023

[23] J.M. Ortega, Sur une extension du problème de Gleason dans les domaines pseudo-convexes, Ann. Inst. Fourier Grenoble, 34-4, (1984), p. 67-74. | Numdam | MR 766274 | Zbl 0525.32017

[23bis] J.M. Ortega, On Gleason's decomposition for A∞(Ω), preprint Université autonome de Barcelone.

[24] J.P. Serre, Algèbre locale et multiplicités, Springer Lectures Notes n° 11, 1965. | MR 201468 | Zbl 0142.28603

[25] J.C. Tougeron, Idéaux de fonctions différentiables, Ergeb. Math. Band 71, Springer 1972. | MR 440598 | Zbl 0251.58001

[26] D. Vogt, Subspaces and quotient spaces of S. In functional analysis surveys and recent results, North-Holland Math. Stud. n° 27 (1977), p. 167-187. | MR 625306 | Zbl 0373.46016